# SDR VNAA0305009

- Difficulty date: May 14, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N462PS
- Make and model: Dorner DO328100
- Aircraft serial: 3084
- Aircraft time: 11,149 hours, 10,627 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 501122803
- Part serial: 7358
- Condition: Failed
- Location: Cabin
- Part time: 18,085 hours, 15,916 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE AFT EMERGENCY BATTERY WAS INOP.  MAINTENANCE INSPECTED AND REPLACED THE AFT POWER SUPPLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
